Previous |  Up |  Next

Article

Title: On the set of points of discontinuity for functions with closed graphs (English)
Author: Doboš, Jozef
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 110
Issue: 1
Year: 1985
Pages: 60-68
.
Category: math
.
MSC: 54C10
idZBL: Zbl 0581.54008
idMR: MR791278
.
Date available: 2009-09-23T09:29:27Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118222
.
Reference: [1] I. Baggs: Functions with a closed graph.Proc. Amer. Math. Soc. 43 (1974), 439-442. Zbl 0281.54005, MR 0334132
Reference: [2] R. V. Fuller: Relations among continuous and various non-continuous functions.Pacific Math. J. 25 (3), (1968), 495-509. Zbl 0165.25304, MR 0227952
Reference: [3] K. R. Gentry, H. B. Hoyle, III.: C-continuous functions.Yokohama Math. J. 18 (1970), 71-76. Zbl 0217.48001, MR 0282346
Reference: [4] J. L. Kelley: General Topology.(Russian translation - Moscow, 1981). Zbl 0518.54001
Reference: [5] P. Kostyrko, T. Šalát: On functions, the graphs of which are closed sets.Čas. pěst. mat. 89 (1964), 426 - 432 (in Russian). MR 0185577
Reference: [6] P. Kostyrko T. Neubrunn, T. Šalát: On functions, the graphs of which are closed sets II..Acta F.R.N. Univ. Comen. Math. I2 (1965), 51 - 61 (in Russian). MR 0214038
Reference: [7] P. Kostyrko: A note on the functions with closed graphs.Čas. pěst. mat. 94 (1969), 202-205. Zbl 0175.49402, MR 0253304
Reference: [8] P. E. Long: Functions with closed graphs.Amer. Math. Monthly 76 (1969), 930-932. Zbl 0182.56002, MR 1535590
Reference: [9] P. E. Long, E. E. McGehee, Jr.: Properties of almost continuous functions.Proc. Amer. Math. Soc. 24 (1970), 175-180. Zbl 0186.56003, MR 0251704
.

Files

Files Size Format View
CasPestMat_110-1985-1_6.pdf 635.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo